# SDR KBM2006F00025

- Difficulty date: December 29, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 23015
- Condition: Inoperative
- Location: Mag, Direct
- Part time: 92 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAG IN UNIT WILL NOT RETRACK.  AC MEL`D UNIT.  (K)
